# SDR AU970270

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 634442
- Condition: Cracked
- Location: Dc Generator-Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FRONT HOUSING CONTAINED FIVE CRACKS AROUND THE FLANGES -  ON ENGINE STRIP DOWN (REFER MDR 97/0228) IT WAS FOUND THAT THE COUNTER WEIGHT ROLLERS ON THE CRANKSHAFT HAD EXCESSIVE WEAR AND THE ASSOCIATED VIBRATION IS SUSPECTED TO HAVE BEEN THE CAUSE
